# SDR FDEA201006031783

- Difficulty date: June 3, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 91,835 hours, 28,910 cycles
- Engine: Ge CF66D
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: ADA00061
- Condition: Cracked
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT - RT 3 DOOR ASSY, BEAM NR 1 FROM UPPER FOUND CRACKED.  CRACKED BEAM AT MAIN DECK CARGO COMPARTMENT RT NR3 DOOR ASSY, NR1 FROM UPPER R & R IAW SRM 51-31-01 VOL II, REV 110.
